# SDR UALA2010071402521

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,430 hours, 11,741 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 92
- Condition: Faulty
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS PINK. REPLACED LOWER EICAS COMPUTER AND LOADED EICAS OPS SOFTWARE. EICAS COMPUTERS TESTED NORMAL. SELF TEST SHOWS NO FAULTS.
